# SDR 03FDEA01643

- Difficulty date: September 26, 2003
- Submitted: October 9, 2003
- Operation: Air carrier
- Aircraft: N469FE
- Make and model: Boeing 727-200
- Aircraft serial: 21581
- Aircraft time: 39,996 hours, 27,202 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FUSELAGE INNER SKIN BETWEEN STR S26-R AND S27-R, STA 720E TO 720F, UNDER STRINGER S27-R.   REPAIRED IAW EA 7-5330-55027.
